# SDR AALA202208040136

- Difficulty date: July 8, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737
- Aircraft serial: 40765
- Aircraft time: 32,893 hours, 13,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT OVERHEAD BETWEEN SEATS 1 EF AND 2 EF  IS INOPERATIVE. FOUND DURING OPERATIONS CHECK OF EMERGENCY LIGHTS. **SUPPLEMENTAL REPORT FOR AALA202207110136: POWER SUPPLY. REPLACED PER AMM 33-51-06** (CLOSED)
